# SDR FDEA201307011436

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102487
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 680 S24L FRAME UPPER FLANGE DENTED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101.   R & R FRAME AT BS 680 S17-24L IAW DWG 143N1024 AND SRM 51-40-02.  CAT "A" MAJOR REPAIR.
